# SDR ABXA2023020320

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,033 hours, 27,326 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, PLANE PULLS TO THE LEFT, REQUIRED TWO UNITS OF TILLER OR HALF RUDDER TRAVEL TO MAINTAIN CENTERLINE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE ADJUSTED CABLES, CHECKED TENSION. ALL RIG PINS ALIGN FREELY IAW B767AMM 32-57-00. AIRCRAFT RETURNED TO SERVICE.
